# SDR GTIA1000135

- Difficulty date: November 11, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 15,644 hours, 7,497 cycles
- Engine: Iae V2524A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL LT PYLON (OTBD SKIN) CORRODED.  FABRICATED NR1 ENGINE PYLON OTBD SKIN PANEL IAW APPROVED SPECIFICATIONS DOCUMENTED ON FORM MX FR. 039.
